# SDR IPXA2020061956742

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 19,269 hours, 11,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALAV CABINET LIGHT LENS MISSING.REMOVED & REPLACED LAVATORY AUXILIARY/MIRROR LIGHT IAW 33-51-21-0401/OPS TEST GOOD.
